# SDR 2002F01108

- Difficulty date: June 29, 2002
- Submitted: December 17, 2002
- Operation: Air carrier
- Aircraft: N806WP
- Make and model: Dhav DHC8103
- Aircraft serial: 357
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Circuit Card
- Part number: 8125403
- Condition: Faulty
- Location: Cockpit
- Stage of operation: TO
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

WEIGHT ON WHEELS CAUTION LIGHT CAME ON 3 TIMES ON TAKEOFF.  REMOVED AND REPLACED CAUTION LIGHT PANEL CIRCUIT CARD NR 2.  OPS CHECK IAW DASH 8 MM 33-12-01 PAGE 201.  RELEASED FOR TEST FLIGHT.  POST MAINTENANCE TEST FLIGHT SATISFACTORY.  (M)
